×

Found 665 Documents (Results 1–100)

100
MathJax

The critical exponent for semilinear \(\sigma \)-evolution equations with a strong non-effective damping. (English) Zbl 1481.35040

PDF BibTeX XML Cite
Full Text: DOI arXiv

Nonlinear parabolic equations with Robin boundary conditions and Hardy-Leray type inequalities. (English) Zbl 1485.35085

Swift, Randall J. (ed.) et al., Stochastic processes and functional analysis. New perspectives. AMS special session celebrating M. M. Rao’s many mathematical contributions as he turns 90 years old. University of California, Riverside, California, November 9–10, 2019. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 774, 55-70 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Extinction in a finite time for parabolic equations of fast diffusion type on manifolds. (English) Zbl 1478.35026

Kusraev, Anatoly G. (ed.) et al., Operator theory and differential equations. Selected papers based on the presentations at the 15th conference on order analysis and related problems of mathematical modeling, Vladikavkaz, Russia, July 15–20, 2019. Cham: Birkhäuser. Trends Math., 1-6 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On critical exponents for weak solutions of the Cauchy problem for a non-linear equation of composite type. (English. Russian original) Zbl 1473.35068

Izv. Math. 85, No. 4, 705-744 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 4, 96-136 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Ledoux-type rigidity results on manifolds with boundary in the presence of symmetries. (English) Zbl 1442.53031

PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification